Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 211, NWS Dodge City, KS

June 19, 2007Morton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 19, 2007, 10:10 PM CDT for Morton County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 10:10 PM CDT (03:10 UTC)
Expired
Jun 19, 2007, 10:35 PM CDT
In force
25 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Morton County, KS

The radar

The Dodge City radar (KDDC), 182 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 10:11 PM CDTHAIL 0.887 E Elkhart, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 4:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3489 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3489 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 200310
SVRDDC
KSC129-200400-
/O.NEW.KDDC.SV.W.0211.070620T0310Z-070620T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1010 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MORTON COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1100 PM CDT

* AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES WEST OF WILBURTON...OR 4 MILES NORTHEAST
  OF ELKHART...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILBURTON...
  RURAL RESIDENCES OF SOUTHERN MORTON COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3719 10184 3707 10200 3700 10202 3700 10152

$$

GERARD
1 follow-up statement
000 
WWUS53 KDDC 200335
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1035 PM CDT TUE JUN 19 2007

KSC129-200345-
/O.CAN.KDDC.SV.W.0211.000000T0000Z-070620T0400Z/
MORTON KS-
1035 PM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORTON COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3719 10184 3707 10200 3700 10202 3700 10152

$$

GERARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:49 PM CDT, 7 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 2:49 PM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
249 PM CDT TUE JUN 19 2007

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGE TODAY IS WHEN AND WHERE SEVERE STORMS
WILL MATERIALIZE.  A SECONDARY CONCERN IS HIGH QPF POTENTIAL AND
POSSIBLE FLOODING.

THE LATEST SURFACE ANALYSIS FROM 19Z SHOWED AN OLD FRONTAL BOUNDARY
WELL SOUTH OF OUR AREA...WELL INTO CENTRAL OKLAHOMA.  THE MOISTURE
TRANSPORT NORTH OF THIS BOUNDARY IS RUNNING INTO AN EASTERLY FLOW
JUST OFF THE SURFACE.  AN UPSLOPE AFFECT HAS BEEN OCCURRING ALL
DAY...STARTING WITH DENSE FOG THIS MORNING.  THE MORNING DDC
SOUNDING SHOWED OVER 2500 J/KG OF CAPE NEAR DDC...WHICH SHOULD
INCREASE IN THE HEAT OF THE DAY.  FOG BURNED OFF QUICKLY OVER MOST
OF THE AREA...BUT LINGERED ALONG WITH LOW CLOUDS IN THE HYS/RSL
AREA.  THIS CREATED A DIFFERENTIAL HEATING BOUNDARY IN THE CLEAR
AREA NEAR THE FOG...FORMING A BOUNDARY FOR MOISTURE TO CONVERGE
UPON.  THE FIRST STORM OF THE DAY FIRED NW OF HLC ABOUT 16Z AND
DRIFTED EAST INITIALLY...THEN SOUTH.  THINK THIS STORM IS A SIGN OF
WHAT IS TO COME.

DID NOT CHANGE MUCH TO THE GOING FORECAST.  30 POPS SW...40 N AND
W...AND 50 IN THE EASTERN 1/3RD OF THE CWA DUE TO THE HIGHEST DEW
POINTS AND DEEPER MOISTURE.  WILL MENTION POSSIBLE SEVERE
EVERYWHERE...THINKING PENNY-SIZE HAIL WILL BE EASILY REALIZED WITH
THE POTENTIAL FOR GOLFBALLS...AND STRONG WINDS COULD POSSIBLY REACH
SEVERE LEVELS. SOME STRONG ROTATION HAS ALREADY BEEN WITNESSED NORTH
OF OUR CWA...SO BRIEF TORNADOES ARE NOT OUT OF THE QUESTION.
MOVEMENT OF ANY STORM WILL BE SLOW...SO HEAVY RAIN IS PROBABLY THE
GREATEST CONCERN...SINCE MANY PARTS OF OUR CWA HAVE RECEIVED COPIOUS
AMOUNTS OF RAIN OVER THE PAST 2 TO 3 WEEKS. OUR EASTERN TIER OF 2
COUNTIES STILL REMAINS WITH THE LOWEST FFG LEVELS...BUT EVEN OTHER
AREAS ARE QUITE SATURATED. THE LATEST RUNS OF THE MODELS HAVE BACKED
OFF ON HEAVY QPF FOR US...AND DONT QUITE UNDERSTAND THIS AS THE 12Z
DDC SOUNDING HAD 1.33 INCHES OF PRECIPITABLE WATER.  IF A STORM
INITIATES...IT COULD DUMP 1 TO 2 INCHES OVER ANY ONE SPOT...IF
MOVEMENT IS SLOW.  ALL INDICATIONS FROM THE 7H FLOW IS 15 TO 20 KT
FOREWORD MOVEMENT IS ALL THAT CAN BE EXPECTED.

STAYED WITH THE 20 POPS FOR WEDNESDAY NIGHT.  THERE WILL BE MORE
NUMEROUS BOUNDARIES LEFT OVER FROM TONIGHTS CONVECTION AND IN
PLACE INSTABILITY AS THE AFTERNOON HEATS UP.

TEMPERATURE FORECAST GRIDS LOOKED GOOD AND REASONABLE.  UPPER 60S
TO LOWER 70S FOR LOWS BOTH TONIGHT AND WED NT.  MAX TEMPERATURES
SHOULD SOAR TO THE LOWER 90S ON WEDNESDAY AND LOW TO MID 90S ON
THURSDAY.

DAYS 3-7...

GENERAL FORECAST FOCUS WILL BE ON CHANCES OF PRECIPITATION AND
TEMPERATURES.

NUMERICAL MODELS (GFS/ECMWF/CANADIAN) GENERALLY AGREE WITH UPPER
LEVEL RIDGING TAKING PLACE OVER THE DESERT SOUTHWEST WITH GRADUAL
LIFTING NORTHEAST ACROSS THE WESTERN HIGH PLAINS THROUGH THE PERIOD.
A SOUTHERLY FLOW SHOULD PERSIST THROUGHOUT MOST OF THE PERIOD WHICH
WILL ALLOW 850MB DEWPOINTS TO PUSH UP INTO THE TEENS EACH DAY
THROUGH THE WEEKEND. GFS TENDS TO INDICATE SMALL UPPER LEVEL
SHORTWAVE TROUGHS PASSING THROUGH THE PATTERN THURSDAY AND AGAIN
SAT/SUN. WITH AMPLE MOISTURE PRESENT AND A NORTHWESTERLY FLOW ALOFT
CHANCES OF SHOWERS/THUNDERSTORMS CANNOT BE RULED OUT FOR THURSDAY.
PLACEMENT OF THE UPPER LEVEL SHORTWAVE TROUGH PATH AND CAPPING DUE
TO WARMER TEMPERATURES ADVECTING INTO THE AREA COULD BE LIMITING
FACTORS. LEFT POPS/WX UNCHANGED.

THE PERSISTENT SOUTHERLY FLOW DURING THE PERIOD WILL ALSO ALLOW 850MB
TEMPERATURES TO RISE WELL INTO THE 20S AND LOWER 30S ACROSS THE
REGION. THIS WILL PUSH SURFACE TEMPERATURES WELL INTO THE 90S
THROUGH THE WEEKEND AND INTO NEXT WEEK.

THE NEXT SIGNIFICANT UPPER LEVEL LOW PRESSURE SYSTEM SHOULD BEGIN TO
APPROACH THE PACIFIC NORTHWEST COAST BY THE LATTER PART OF NEXT
WEEK.

&&

.AVIATION...

PRIMARILY VFR CONDITIONS SHOULD PERSIST DURING MOST OF THE PERIOD
WITH SOME RESIDUAL CLOUDINESS PRODUCING SOME MVFR CEILINGS MOSTLY
EAST TOWARDS KICT. A CHANCE OF SHOWERS/THUNDERSTORMS DOES EXIST
LATE THIS AFTERNOON AND EVENING...WHICH COULD TEMPORARILY DROP
MVFR/IFR CONDITIONS LOCALLY FOR BOTH CEILINGS/VISIBILITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  91  70  93 /  50   0  20  10
GCK  69  91  68  94 /  40  20  30  10
EHA  69  93  67  95 /  30  20  20  10
LBL  70  92  69  93 /  30   0  20  10
HYS  68  91  69  92 /  40   0  20  10
P28  71  91  71  92 /  50   0  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN12/32/32
Hazardous weather outlook, Jun 19, 5:14 AM CDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
514 AM CDT TUE JUN 19 2007

KSZ030-031-043>046-061>066-074>081-084>090-201015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
514 AM CDT TUE JUN 19 2007 /414 AM MDT TUE JUN 19 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS AFTER 4 PM WEST
OF A HAYS TO DODGE CITY TO MEADE LINE. THE MAIN HAZARD FROM THESE
STORMS WILL BE LARGE HAIL AND STRONG GUSTY WINDS.

DURING THE EARLY EVENING THESE STORMS ARE THEN EXPECTED TO
INCREASE IN AREAL COVERAGE BEFORE MOVING ACROSS THE REMAINDER OF
SOUTHWEST AND SOUTH CENTRAL KANSAS DURING THE OVERNIGHT HOURS.
AFTER SUNSET THE THREAT FOR SEVERE WEATHER FROM THESE STORMS WILL
DECREASE BUT GUSTY WINDS AND PERIODS OF MODERATE TO HEAVY RAIN
WILL REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE WEDNESDAY AND
WEDNESDAY NIGHT. ANY STORM THAT DOES DEVELOP MAY PRODUCE SOME
SMALL HAIL BUT IS NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 10 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jun 19, 9:08 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             10 S LAKIN              37.80N 101.26W
06/19/2007  E1.00 INCH       KEARNY             KS   TRAINED SPOTTER

&&

DWOLFE
Local storm report, Jun 19, 9:13 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TORNADO          1 N HUGOTON             37.19N 101.35W
06/19/2007                   STEVENS            KS   LAW ENFORCEMENT

&&

JRJ
Local storm report, Jun 19, 9:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TORNADO          3 S HUGOTON             37.13N 101.35W
06/19/2007                   STEVENS            KS   AMATEUR RADIO

&&

JRJ
Local storm report, Jun 19, 9:24 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
924 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             4 N ROLLA               37.18N 101.63W
06/19/2007  E1.00 INCH       MORTON             KS   FIRE DEPT/RESCUE

&&

JRJ
Local storm report, Jun 19, 9:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
942 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             LIBERAL                 37.04N 100.94W
06/19/2007  E1.75 INCH       SEWARD             KS   EMERGENCY MNGR

&&

GERARD
Local storm report, Jun 19, 9:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             15 NE DIGHTON           38.63N 100.27W
06/19/2007  E1.00 INCH       LANE               KS   PUBLIC

0524 PM     HAIL             5 N DIGHTON             38.55N 100.47W
06/19/2007  E0.88 INCH       LANE               KS   LAW ENFORCEMENT

0530 PM     HAIL             6 SW UTICA              38.58N 100.25W
06/19/2007  E0.75 INCH       LANE               KS   PUBLIC

0533 PM     HAIL             1 NE SHIELDS            38.63N 100.44W
06/19/2007  E1.75 INCH       LANE               KS   TRAINED SPOTTER

0535 PM     TSTM WND DMG     DIGHTON                 38.48N 100.47W
06/19/2007                   LANE               KS   LAW ENFORCEMENT

            BARN DESTROYED. ANOTHER BARN DOOR BLOWN OFF. DOWNED POWER
            LINES AND POLES.

0535 PM     HAIL             SHIELDS                 38.62N 100.45W
06/19/2007  E1.75 INCH       LANE               KS   LAW ENFORCEMENT

0539 PM     HAIL             DIGHTON                 38.48N 100.47W
06/19/2007  E1.00 INCH       LANE               KS   LAW ENFORCEMENT

            ALSO SUSTAINED WINDS OF 50 MPH AND POWER OUT IN DIGHTON.

0550 PM     HAIL             DIGHTON                 38.48N 100.47W
06/19/2007  E2.00 INCH       LANE               KS   PUBLIC

0630 PM     HAIL             10 S LAKIN              37.80N 101.26W
06/19/2007  E1.00 INCH       KEARNY             KS   TRAINED SPOTTER

0631 PM     HAIL             3 NW GARDEN CITY        38.01N 100.90W
06/19/2007  E0.75 INCH       FINNEY             KS   EMERGENCY MNGR

0642 PM     HAIL             6 N HARDTNER            37.10N 98.65W
06/19/2007  E0.75 INCH       BARBER             KS   PUBLIC

0653 PM     HAIL             SHARON                  37.25N 98.42W
06/19/2007  E1.75 INCH       BARBER             KS   NWS EMPLOYEE

            REPORTED BY LOCAL EMS

0653 PM     HAIL             SHARON                  37.25N 98.42W
06/19/2007  E1.75 INCH       BARBER             KS   NWS EMPLOYEE

0656 PM     TSTM WND GST     11 WNW KALVESTA         38.11N 100.47W
06/19/2007  E60.00 MPH       FINNEY             KS   EMERGENCY MNGR

0658 PM     HAIL             1 WNW KALVESTA          38.06N 100.30W
06/19/2007  E2.75 INCH       FINNEY             KS   TRAINED SPOTTER

0700 PM     HAIL             2 NW KALVESTA           38.07N 100.31W
06/19/2007  E1.25 INCH       FINNEY             KS   EMERGENCY MNGR

            WIND GUSTS TO 80 MPH

0705 PM     HAIL             3 WSW KALVESTA          38.03N 100.33W
06/19/2007  E4.25 INCH       FINNEY             KS   PUBLIC

0710 PM     HAIL             18 WSW JETMORE          37.98N 100.20W
06/19/2007  E1.00 INCH       HODGEMAN           KS   PUBLIC

0714 PM     TSTM WND GST     4 W KALVESTA            38.05N 100.35W
06/19/2007  E70.00 MPH       FINNEY             KS   EMERGENCY MNGR

            DIME SIZE HAIL

0715 PM     HAIL             10 NW PRATT             37.75N 98.87W
06/19/2007  E1.75 INCH       PRATT              KS   EMERGENCY MNGR

0719 PM     HAIL             4 N INGALLS             37.89N 100.45W
06/19/2007  E1.75 INCH       GRAY               KS   LAW ENFORCEMENT

0730 PM     HAIL             1 N SAWYER              37.52N 98.68W
06/19/2007  E1.00 INCH       PRATT              KS   TRAINED SPOTTER

0755 PM     HAIL             1 W ULYSSES             37.58N 101.37W
06/19/2007  E1.00 INCH       GRANT              KS   EMERGENCY MNGR

0800 PM     TORNADO          5 SW ULYSSES            37.53N 101.42W
06/19/2007                   GRANT              KS   LAW ENFORCEMENT

0815 PM     HAIL             3 SE BIG BOW            37.53N 101.51W
06/19/2007  E1.75 INCH       GRANT              KS   TRAINED SPOTTER

0825 PM     HAIL             9 W ULYSSES             37.58N 101.52W
06/19/2007  E1.75 INCH       GRANT              KS   EMERGENCY MNGR

0840 PM     HAIL             LIBERAL                 37.04N 100.94W
06/19/2007  E0.75 INCH       SEWARD             KS   EMERGENCY MNGR

0844 PM     TORNADO          1 N HUGOTON             37.19N 101.35W
06/19/2007                   STEVENS            KS   LAW ENFORCEMENT

0849 PM     TSTM WND GST     GREENSBURG              37.61N 99.29W
06/19/2007  E60.00 MPH       KIOWA              KS   NWS EMPLOYEE

0850 PM     HAIL             LIBERAL                 37.04N 100.94W
06/19/2007  E1.00 INCH       SEWARD             KS   EMERGENCY MNGR

0859 PM     HAIL             LIBERAL                 37.04N 100.94W
06/19/2007  E1.75 INCH       SEWARD             KS   EMERGENCY MNGR

0907 PM     TORNADO          3 S HUGOTON             37.13N 101.35W
06/19/2007                   STEVENS            KS   AMATEUR RADIO

0920 PM     HAIL             4 N ROLLA               37.18N 101.63W
06/19/2007  E1.00 INCH       MORTON             KS   FIRE DEPT/RESCUE

&&

JRJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:00 PM CDTSevere Thunderstorm WarningDDCHodgeman45 min
Jun 19, 7:16 PM CDTTornado WarningDDCGrant44 min
Jun 19, 7:22 PM CDTSevere Thunderstorm WarningDDCFord68 min
Jun 19, 7:33 PM CDTSevere Thunderstorm WarningDDCBarber57 min
Jun 19, 7:41 PM CDTSevere Thunderstorm WarningDDCGray49 min
Jun 19, 7:54 PM CDTTornado WarningDDCGrant36 min
Jun 19, 8:05 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade70 min
Jun 19, 8:14 PM CDTSevere Thunderstorm WarningDDCKiowa33 min
Jun 19, 8:18 PM CDTSevere Thunderstorm WarningDDCGrant57 min
Jun 19, 8:24 PM CDTTornado WarningDDCStevens51 min
Jun 19, 8:43 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton, Stevens64 min
Jun 19, 8:50 PM CDTSevere Thunderstorm WarningDDCStevens39 min
Jun 19, 9:01 PM CDTSevere Thunderstorm WarningDDCSeward28 min
Jun 19, 9:01 PM CDTTornado WarningDDCStevens29 min
Jun 19, 9:21 PM CDTSevere Thunderstorm WarningDDCClark28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.